Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suggest treatment for excessive damage on the face due to Hyaluronidase overdose

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 3013 Questions
Question
What is the solution
Female, 28

Please I need a help as I had overdose Hyaluronidase and this has damaged my face , and my skin , I used to have full rounded face with flawless skin and I wanted to dissolve the filler in my nose but this has dissolved even my natural HA , and I want to know if this going to be back or not , my eyes had more wrinkles my mouth lines and face sides also my chin , I'm really disappointed and depressed as I believe my face has been ruined forever , I really need to talk to any to discuss
Fri, 18 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Can go for hyaluronic acid injections

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints and understand your concern.
You need to again go for hyaluronic acid injections and if required fillers for the face.
The extent of benefit can vary depending on how much your features are altered.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor